Alert archive / Tennessee / Tornado Warnings in 2018

Tornado Warning 12, NWS Memphis, TN

February 24, 20184 counties in Tennessee

NWS Memphis, TN issued this tornado warning at Feb 24, 2018, 7:43 PM CST for 4 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2018, 7:43 PM CST (01:43 UTC)
Expired
Feb 24, 2018, 8:30 PM CST
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Benton County, TN, Carroll County, TN, Henry County, TN, Weakley County, TN

The radar

The Ft Campbell radar (KHPX), 95 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 7:45 PM CSTTSTM WND DMGDresden, TNSOME TREES AND POWER LINES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 3:16 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

400 
WFUS54 KMEG 250143
TORMEG
TNC005-017-079-183-250230-
/O.NEW.KMEG.TO.W.0012.180225T0143Z-180225T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
743 PM CST SAT FEB 24 2018

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Southeastern Weakley County in northwestern Tennessee...
  Northeastern Benton County in Middle Tennessee...
  Northwestern Carroll County in northwestern Tennessee...
  Henry County in northwestern Tennessee...

* Until 830 PM CST
    
* At 743 PM CST, a severe thunderstorm producing a tornado was
  located near Gleason, or 11 miles north of McKenzie, moving
  northeast at 55 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Paris, McKenzie, Paris Landing State Park, Dresden, Gleason,
  Cottage Grove, Routon, Palmersville, Springville, Trezevant,
  Puryear, Big Sandy, Henry, Sandhill, Mansfield, Jones Mill, Old
  Springville, Crossland, Como and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3601 8862 3630 8876 3650 8849 3650 8806
      3647 8805 3644 8806 3640 8802 3637 8800
      3634 8797 3631 8795 3627 8795
TIME...MOT...LOC 0143Z 229DEG 49KT 3629 8859 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
5 follow-up statements
554 
WWUS54 KMEG 250148 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
748 PM CST SAT FEB 24 2018

TNC005-017-079-183-250230-
/O.CON.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Weakley TN-Benton TN-Carroll TN-Henry TN-
748 PM CST SAT FEB 24 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
SOUTHEASTERN WEAKLEY...NORTHEASTERN BENTON...NORTHWESTERN CARROLL AND
HENRY COUNTIES...
        
At 748 PM CST, a confirmed tornado was located near Gleason, or 11
miles north of McKenzie, moving northeast at 50 mph.

HAZARD...Damaging tornado. 

SOURCE...Radar confirmed tornado. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Paris, McKenzie, Paris Landing State Park, Dresden, Gleason, Cottage
Grove, Routon, Palmersville, Springville, Trezevant, Puryear, Big
Sandy, Henry, Sandhill, Mansfield, Jones Mill, Old Springville,
Crossland, Como and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3601 8862 3630 8876 3650 8849 3650 8806
      3647 8805 3644 8806 3640 8802 3637 8800
      3634 8797 3631 8795 3627 8795
TIME...MOT...LOC 0148Z 229DEG 42KT 3631 8856 

TORNADO...OBSERVED
HAIL...<.75IN

$$
184 
WWUS54 KMEG 250149
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
749 PM CST SAT FEB 24 2018

TNC005-017-079-183-250230-
/O.CON.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Weakley TN-Benton TN-Carroll TN-Henry TN-
749 PM CST SAT FEB 24 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
SOUTHEASTERN WEAKLEY...NORTHEASTERN BENTON...NORTHWESTERN CARROLL AND
HENRY COUNTIES...
        
At 749 PM CST, a confirmed large and extremely dangerous tornado was
located near Cottage Grove, or 12 miles west of Paris, moving
northeast at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado. 

SOURCE...Radar confirmed tornado. 

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible. 

Locations impacted include...
Paris, McKenzie, Paris Landing State Park, Dresden, Gleason, Cottage
Grove, Routon, Palmersville, Springville, Trezevant, Puryear, Big
Sandy, Henry, Sandhill, Mansfield, Jones Mill, Old Springville,
Crossland, Como and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3601 8862 3630 8876 3650 8849 3650 8806
      3647 8805 3644 8806 3640 8802 3637 8800
      3634 8797 3631 8795 3627 8795
TIME...MOT...LOC 0149Z 229DEG 49KT 3633 8853 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN

$$
553 
WWUS54 KMEG 250203
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
803 PM CST SAT FEB 24 2018

TNC017-183-250213-
/O.CAN.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Weakley TN-Carroll TN-
803 PM CST SAT FEB 24 2018

...THE TORNADO WARNING FOR SOUTHEASTERN WEAKLEY AND NORTHWESTERN
CARROLL COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CST for northwestern
and Middle Tennessee.

LAT...LON 3616 8824 3615 8827 3615 8835 3648 8852
      3650 8849 3650 8806 3647 8805 3645 8806
      3644 8806 3634 8797 3633 8797 3631 8795
      3627 8795
TIME...MOT...LOC 0203Z 228DEG 50KT 3635 8825 

$$

TNC005-079-250230-
/O.CON.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Benton TN-Henry TN-
803 PM CST SAT FEB 24 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHEASTERN BENTON AND HENRY COUNTIES...
    
At 803 PM CST, a severe thunderstorm producing a tornado was located
near Paris, moving northeast at 60 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Paris, Paris Landing State Park, Springville, Routon, Puryear, Big
Sandy, Mansfield, Haigler Ridge, Jones Mill, Foundry Hill,
Manleyville, Old Springville, Crossland, Buchanan, India, Mill Creek,
Osage, Sunnyside, Van Dyke and Whitlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3616 8824 3615 8827 3615 8835 3648 8852
      3650 8849 3650 8806 3647 8805 3645 8806
      3644 8806 3634 8797 3633 8797 3631 8795
      3627 8795
TIME...MOT...LOC 0203Z 228DEG 50KT 3635 8825 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
423 
WWUS54 KMEG 250209
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
809 PM CST SAT FEB 24 2018

TNC005-079-250230-
/O.CON.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Benton TN-Henry TN-
809 PM CST SAT FEB 24 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHEASTERN BENTON AND HENRY COUNTIES...
        
At 809 PM CST, a confirmed tornado was located near Paris Landing
State Park, moving northeast at 55 mph.

HAZARD...Damaging tornado. 

SOURCE...Radar confirmed tornado. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Paris, Paris Landing State Park, Springville, Routon, Puryear, Big
Sandy, Mansfield, Haigler Ridge, Jones Mill, Foundry Hill,
Manleyville, Old Springville, Crossland, Buchanan, India, Mill Creek,
Osage, Sunnyside, Van Dyke and Whitlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3616 8824 3615 8827 3615 8835 3648 8852
      3650 8849 3650 8806 3647 8805 3645 8806
      3644 8806 3634 8797 3633 8797 3631 8795
      3627 8795
TIME...MOT...LOC 0209Z 229DEG 49KT 3641 8817 

TORNADO...OBSERVED
HAIL...<.75IN

$$
303 
WWUS54 KMEG 250221
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
821 PM CST SAT FEB 24 2018

TNC005-079-250230-
/O.EXP.KMEG.TO.W.0012.000000T0000Z-180225T0230Z/
Benton TN-Henry TN-
821 PM CST SAT FEB 24 2018

...THE TORNADO WARNING FOR NORTHEASTERN BENTON AND HENRY COUNTIES
WILL EXPIRE AT 830 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 900 PM CST for northwestern
and Middle Tennessee.

LAT...LON 3616 8824 3615 8827 3615 8835 3648 8852
      3650 8849 3650 8806 3647 8805 3645 8806
      3644 8806 3634 8797 3633 8797 3631 8795
      3627 8795
TIME...MOT...LOC 0220Z 229DEG 49KT 3650 8804 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 24, 5:47 PM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Feb 24, 5:47 PM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
547 PM CST Sat Feb 24 2018

.DISCUSSION...
Updated for the Aviation Discussion.

&&

.PREV DISCUSSION... /issued 348 PM CST Sat Feb 24 2018/

DISCUSSION...

Severe thunderstorms are possible across all of the Midsouth this
afternoon into tonight. There is an enhanced risk of severe
weather including the potential for wind, tornadoes, and hail. Heavy
rain is also a threat adding to the already saturated soils. The
flood watch will remain in effect through tonight for much of the
Midsouth. Expect numerous showers and thunderstorms to continue
through this afternoon into tonight ahead of an approaching cold
front. The frontal boundary should be southeast of the forecast
area by late tonight.

The front will become stationary north of the gulf coast Sunday
and Sunday night while an area of rain north of the boundary moves
into across north Mississippi. The rain chance will continue over
that area into Sunday night before moving to the east.

Another complex system will provide a chance of flooding rain and
possible severe weather around the middle of the week.

SWC

&&

.AVIATION...
For 00Z TAFs

VFR conditions in eastern sites until line gets to the areas then
LIFR likely as line gets to each site like in Jonesboro. Expect
changing winds and gusty winds with ceiling and visibilities
varying with storms. By Sunday morning things should improve a
lot. Should be light north winds switching to northeast/east by
Sunday afternoon with VFR ceilings and visibility. TLSJr

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for Clay-Craighead-Crittenden-
     Cross-Greene-Lawrence-Lee AR-Mississippi-Phillips-Poinsett-
     Randolph-St. Francis.

MO...Flood Watch through late tonight for Dunklin-Pemiscot.

MS...Flood Watch through late tonight for Alcorn-Benton MS-Coahoma-
     DeSoto-Marshall-Panola-Quitman-Tate-Tippah-Tunica.

TN...Flood Watch through late tonight for Benton TN-Carroll-Chester-
     Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-Hardin-
     Haywood-Henderson-Henry-Lake-Lauderdale-Madison-McNairy-
     Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Feb 24, 2:49 PM CST, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
249 PM CST Sat Feb 24 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-251200-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
249 PM CST Sat Feb 24 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There is an Enhanced Risk of severe thunderstorms this afternoon
into the evening hours across all of the Midsouth. Damaging
winds, hail, flash flooding and tornadoes are all possible.

The threat of flooding will continue across all of the Midsouth
although it will be greatest North and West of a line from
Clarksdale Mississippi to Memphis to Paris, Tennessee.

Saturated soil may make trees especially prone to be toppled by
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Heavy rain and strong to possibly severe thunderstorms are possible
Wednesday. Flooding is also a concern midweek.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested this afternoon through late
tonight.

SWC

In the hours before

Local storm report, Feb 24, 6:11 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
611 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     5 S BONO                35.83N 90.81W
02/24/2018                   CRAIGHEAD          AR   BROADCAST MEDIA

            PAVILLION DESTROYED NEAR BONO, MULTIPLE REPORTS OF WIND
            DAMAGE IN THE AREA.

&&

WLC
Local storm report, Feb 24, 6:20 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     FLASH FLOOD      POCAHONTAS              36.26N 90.97W
02/24/2018                   RANDOLPH           AR   PUBLIC

            SEVERAL ROADS ACROSS TOWN UNDER WATER.

&&

JAB
Local storm report, Feb 24, 6:29 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
629 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     KEISER                  35.67N 90.09W
02/24/2018                   MISSISSIPPI        AR   LAW ENFORCEMENT

            DAMAGE TO FIRST BAPTIST CHURCH IN KEISER, BLOWN
            TRANSFORMERS, POWER LINES AND TREES DOWN.

&&

WLC
Local storm report, Feb 24, 6:34 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
634 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TORNADO          3 W OSCEOLA             35.70N 90.05W
02/24/2018                   MISSISSIPPI        AR   TRAINED SPOTTER

            ROOF RIPPED OFF HOTEL, CONSIDERABLE DAMAGE. TIME
            ESTIMATED BY RADAR.

&&

WLC
Local storm report, Feb 24, 7:26 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LORADO                  35.99N 90.71W
02/24/2018                   GREENE             AR   EMERGENCY MNGR

            ROOF BLOWN OFF OF BARN ON HIGHWAY 168. TIME ESTIMATED
            FROM RADAR.

&&

WLC
Special weather statement, Feb 24, 7:30 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Memphis TN
730 PM CST SAT FEB 24 2018

MSZ001-002-TNZ088-089-250215-
Marshall MS-De Soto MS-Fayette TN-Shelby TN-
730 PM CST SAT FEB 24 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 815 PM CST
FOR...

Northwestern Marshall County in northwestern Mississippi...
De Soto County in northeastern Mississippi...
Southwestern Fayette County in southwestern Tennessee...
Southeastern Shelby County in southwestern Tennessee...

At 730 PM CST...a strong thunderstorm producing winds up to around
40 mph was located over Horn Lake, moving east at 35 mph.

Very heavy rain is also possible with this thunderstorm.

People in northwestern Marshall...De Soto...southwestern Fayette and
southeastern Shelby Counties should monitor this storm closely.

LAT...LON 3508 9000 3510 8955 3477 8955 3477 8990
      3476 8991 3476 9015
TIME...MOT...LOC 0130Z 264DEG 32KT 3494 9000

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:06 PM CSTTornado WarningMEGLauderdale27 min
Feb 24, 6:13 PM CSTFlash Flood WarningMEGShelby6 hr
Feb 24, 6:15 PM CSTSevere Thunderstorm WarningMEGShelby, Tipton45 min
Feb 24, 6:22 PM CSTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion38 min
Feb 24, 6:30 PM CSTTornado WarningMEGDyer, Lake, Obion45 min
Feb 24, 6:32 PM CSTSevere Thunderstorm WarningMEGHaywood, Lauderdale28 min
Feb 24, 6:42 PM CSTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton48 min
Feb 24, 6:45 PM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Obion and 1 more45 min
Feb 24, 6:55 PM CSTSevere Thunderstorm WarningMEGShelby, Tipton50 min
Feb 24, 7:03 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGObion, Weakley42 min
Feb 24, 7:08 PM CSTSevere Thunderstorm WarningMEGCrockett, Haywood, Madison, Tipton52 min
Feb 24, 7:10 PM CSTFlash Flood WarningMEGCrockett, Gibson, Haywood, Lauderdale, Madison4 hr
Feb 24, 7:17 PM CSTFlash Flood WarningMEGBenton, Carroll, Henry, Weakley6 hr
Feb 24, 7:20 PM CSTTornado WarningMEGCarroll, Gibson, Weakley40 min
Feb 24, 7:26 PM CSTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton34 min
Feb 24, 7:27 PM CSTSevere Thunderstorm WarningMEGBenton, Carroll, Crockett, Decatur, Gibson, Henderson and 3 more48 min
Feb 24, 7:30 PM CSTTornado Warning Tornado observedMEGHenry, Weakley30 min
Feb 24, 7:39 PM CSTTornado WarningMEGCarroll, Henderson, Madison51 min
Feb 24, 7:48 PM CSTFlash Flood WarningMEGFayette, Hardeman6 hr
Feb 24, 7:57 PM CSTSevere Thunderstorm WarningMEGChester, Crockett, Haywood, Madison48 min
Feb 24, 8:00 PM CSTAreal Flood WarningMEGLauderdale3 hr
Feb 24, 8:03 PM CSTFlash Flood WarningMEGChester, Decatur, Hardin, Henderson, McNairy3 hr
Feb 24, 8:09 PM CSTSpecial Weather StatementMEGFayette, Hardeman51 min
Feb 24, 8:09 PM CSTSevere Thunderstorm WarningMEGBenton, Henry30 min
Feb 24, 9:36 PM CSTTornado WarningMEGMcNairy39 min

Nearby

Tornado Warnings in Tennessee, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.